On q-Quasiadditive and q-Quasimultiplicative Functions

Kropf, Sara ; Wagner, Stephan (2017)

CITATION: Kropf, S. & Wagner, S. 2017. On q-Quasiadditive and q-Quasimultiplicative Functions. Electronic Journal of Combinatorics, 24(1):1-22.

The original publication is available at https://www.combinatorics.org/ojs/index.php/eljc

Article

In this paper, we introduce the notion of q-quasiadditivity of arithmetic functions, as well as the related concept of q-quasimultiplicativity, which generalise strong q-additivity and -multiplicativity, respectively. We show that there are many natural examples for these concepts, which are characterised by functional equations of the form f(qk+ra+b) = f(a)+f(b) or f(qk+ra+b) = f(a)f(b) for all b < qk and a fixed parameter r. In addition to some elementary properties of q-quasiadditive and q-quasimultiplicative functions, we prove characterisations of q-quasiadditivity and q-quasimultiplicativity for the special class of q-regular functions. The final main result provides a general central limit theorem that includes both classical and new examples as corollaries.

Please refer to this item in SUNScholar by using the following persistent URL: http://hdl.handle.net/10019.1/104335
This item appears in the following collections: